# SDR SWAA2024041071925

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,914 hours, 18,064 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING FOUND ON #1 ENGINE COWL LIP SKIN AT 11 OCLOCK POSITION LOCATED ON #1 ENG COWL LIP SKIN LOCATED AROUND 10:30-12 POSITION. MULTIPLE PITTING AND DISCOLORATION SPOTS. DEEPEST OF THE PITTING IS 0.0045. TSR TRACKING# 2024002349<[01] PERFORMED E/A# 24-154-00908 PER SRM 54-10-01-1A-1 NO FURTHER DEFECTS FOUND.
